Alert archive / Kentucky / Flash Flood Warnings in 2020
Flash Flood Warning 45, NWS Paducah, KY
NWS Paducah, KY issued this flash flood warning at Jun 28, 2020, 2:44 PM CDT for 7 counties in Kentucky; Gallatin County, White County, Illinois. It was in force for 6 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 28, 2020, 2:44 PM CDT (19:44 UTC)
- Expired
- Jun 28, 2020, 8:45 PM CDT
- In force
- 6 hr
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Gallatin County, IL, White County, IL, Daviess County, KY, Henderson County, KY, Hopkins County, KY, McLean County, KY, Muhlenberg County, KY, Union County, KY, Webster County, KY
The radar
The Evansville,IN radar (KVWX), 74 km from the middle of the area, began a volume at 19:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 28, 3:50 PM CDT | HEAVY RAIN 7.85 | 4 Ese Corydon, KY | RAIN TOTAL SINCE 530AM. |
| Jun 28, 3:54 PM CDT | FLASH FLOOD | Calhoun, KY | SOME STREETS AND HIGHWAYS ARE STILL CLOSED DUE TO FLOODING. SOME DITCHES ARE OVERFLOWING. THE GREEN RIVER DOCK IS SEVERELY FLOODED. |
| Jun 28, 6:00 PM CDT | HEAVY RAIN 4.67 | Philpot, KY | 24 HR RAINFALL TOTAL FROM 6 PM CDT 6/27/20 TO 6 PM CDT 6/28/20. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 70 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 7.7 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1324 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 708 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 180 m²/s²
- 0-3 km storm-relative helicity
- 166 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.0
The text
As transmitted.
012
WGUS53 KPAH 281944
FFWPAH
ILC059-193-KYC059-101-107-149-177-225-233-290145-
/O.NEW.KPAH.FF.W.0045.200628T1944Z-200629T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Paducah KY
244 PM CDT Sun Jun 28 2020
The National Weather Service in Paducah has issued a
* Flash Flood Warning for...
White County in southeastern Illinois...
Gallatin County in southern Illinois...
Henderson County in northwestern Kentucky...
Daviess County in northwestern Kentucky...
Muhlenberg County in south central Kentucky...
McLean County in northwestern Kentucky...
Hopkins County in northwestern Kentucky...
Union County in northwestern Kentucky...
Webster County in northwestern Kentucky...
* Until 845 PM CDT Sunday.
* At 238 PM CDT, emergency management reported flooding problems
persisted in parts of the warned area, including Mclean and
Daviess Counties in Kentucky. Rainfall amounts from 4 to 7 inches
have already occurred from White County, IL southeast into the
Calhoun area of Mclean County. Additional thunderstorm activity is
moving southeast through the warned area, with local rainfall
rates near an inch per hour. This rainfall will exacerbate ongoing
flooding problems. Areas of greatest concern are from just south
of Carmi Illinois southeast across Calhoun Kentucky.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Emergency management.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that will experience flooding include...
Carmi, Calhoun, and Livermore.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3748 8713 3734 8714 3735 8701 3709 8689
3704 8725 3706 8724 3716 8770 3755 8800
3760 8837 3825 8837 3817 8791 3790 8810
3777 8796 3793 8790 3783 8762 3798 8759
3778 8712 3790 8691 3767 8682
FLASH FLOOD...OBSERVED
$$
York2 follow-up statements
971
WGUS73 KPAH 282210
FFSPAH
Flash Flood Statement
National Weather Service Paducah KY
510 PM CDT Sun Jun 28 2020
ILC059-193-KYC225-282214-
/O.CAN.KPAH.FF.W.0045.000000T0000Z-200629T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
White IL-Gallatin IL-Union KY-
510 PM CDT Sun Jun 28 2020
...THE FLASH FLOOD WARNING FOR WHITE...GALLATIN AND UNION COUNTIES IS
CANCELLED...
Flooding is no longer expected to pose a threat. Please continue to
heed any remaining road closures.
LAT...LON 3748 8713 3734 8714 3735 8702 3709 8690
3704 8725 3716 8733 3712 8750 3716 8770
3734 8784 3738 8781 3747 8794 3764 8773
3793 8790 3783 8764 3798 8759 3791 8751
3793 8747 3778 8712 3790 8691 3767 8682
$$
KYC059-101-107-149-177-233-290145-
/O.CON.KPAH.FF.W.0045.000000T0000Z-200629T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Henderson KY-Daviess KY-Muhlenberg KY-McLean KY-Hopkins KY-
Webster KY-
510 PM CDT Sun Jun 28 2020
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR
HENDERSON...DAVIESS...MUHLENBERG...MCLEAN...HOPKINS AND WEBSTER
COUNTIES...
Rain had ended across the warning area late this afternoon. However,
three to eight inches of rain fell earlier today. Runoff from this
excessive rainfall continues to result in lingering flash flooding
and road closures.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Public.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other drainage
and low lying areas.
Some locations that will experience flooding include...
Calhoun, Sebree, and Livermore.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3748 8713 3734 8714 3735 8702 3709 8690
3704 8725 3716 8733 3712 8750 3716 8770
3734 8784 3738 8781 3747 8794 3764 8773
3793 8790 3783 8764 3798 8759 3791 8751
3793 8747 3778 8712 3790 8691 3767 8682
FLASH FLOOD...OBSERVED
$$
York194
WGUS73 KPAH 282348
FFSPAH
Flash Flood Statement
National Weather Service Paducah KY
648 PM CDT Sun Jun 28 2020
KYC107-177-233-282353-
/O.CAN.KPAH.FF.W.0045.000000T0000Z-200629T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Muhlenberg KY-Hopkins KY-Webster KY-
648 PM CDT Sun Jun 28 2020
...THE FLASH FLOOD WARNING FOR MUHLENBERG...HOPKINS AND WEBSTER
COUNTIES IS CANCELLED...
Flooding is no longer expected to pose a threat. Please continue to
heed any remaining road closures.
LAT...LON 3763 8695 3748 8713 3741 8713 3738 8722
3740 8733 3758 8738 3760 8748 3765 8750
3764 8773 3776 8776 3776 8780 3793 8790
3783 8764 3786 8759 3798 8759 3791 8751
3793 8747 3778 8712 3790 8691 3767 8682
$$
KYC059-101-149-290145-
/O.CON.KPAH.FF.W.0045.000000T0000Z-200629T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Henderson KY-Daviess KY-McLean KY-
648 PM CDT Sun Jun 28 2020
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 PM CDT SUNDAY
FOR HENDERSON...DAVIESS AND MCLEAN COUNTIES...
At 643 PM CDT, law enforcement reported some road closures continued
due to the excessive rainfall earlier today. Over five inches of
rain fell in a swath across southern Henderson, southern Daviess,
and northern Mclean Counties. Although the rain has ended, flash
flooding is still occurring.
HAZARD...Flash flooding caused by heavy rain.
SOURCE...Law enforcement.
IMPACT...Flooding of small creeks and streams, highways, streets and
underpasses as well as other drainage and low lying areas.
Some locations that will experience flooding include...
Calhoun, Livermore, and Moseleyville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3763 8695 3748 8713 3741 8713 3738 8722
3740 8733 3758 8738 3760 8748 3765 8750
3764 8773 3776 8776 3776 8780 3793 8790
3783 8764 3786 8759 3798 8759 3791 8751
3793 8747 3778 8712 3790 8691 3767 8682
FLASH FLOOD...OBSERVED
$$
YorkWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this flash flood warning went out at Jun 28, 6:53 AM CDT, 7 hours 51 minutes earlier.
Area forecast discussion, Jun 28, 6:53 AM CDT, 7 hours 51 minutes before
Area Forecast Discussion
National Weather Service Paducah KY
653 AM CDT Sun Jun 28 2020
.SHORT TERM...(Today through Monday night)
Issued at 443 AM CDT Sun Jun 28 2020
Ongoing convection in place across west Kentucky and southwest
Indiana this morning, stretching from a larger Mesoscale Vorticity
Center (MVC) over east central Illinois at 09z. Low Level west-
southwesterly jet (1-4kft layer on KPAH VAD wind profile at 09z)
continues to show decent inflow into the rain cooled upshear
boundary back into southern Illinois. Even as the jet weakens
somewhat later this morning the mean flow will shift the boundary
and renewed convection further to the east, closer to the
existing Flash Flood Watch in place through 1 pm today. WPC's Day
1 Excessive Rainfall has this area in a Slight Risk area. CAM
guidance and WPC QPF values suggest that the greatest
rainfall/flooding threat will continue into the morning hours, so
do not plan to extend the Flash Flood watch beyond 18z (1 pm CDT)
Sunday at this time. As the morning progresses, anticipate the
heavy rain/flooding potential will become re-oriented further
north into southeast Illinois, southwest Indiana, then again to
northwest Kentucky late the morning.
Not sure how much instability recovery will
be in place for severe thunderstorm development with the
approaching ridge from the southwest, so agree with the Marginal
Risk of Severe storms from SPC's 06z Outlook attm.
Through late this afternoon and tonight, anticipate the ridge
building will begin to cap convection from the west with an
elevated warm layer. However, given the recent rainfall and high
humidity expected in the boundary layer, look for heat index
values near 100 in the wake of the overnight and early morning
convection. Will highlight in the Hazardous Weather Outlook and
possibly a Special Weather Statement.
The pesky circulation that was along the western Mexico coastline
a couple days ago and has been consistently sampled by the
Canadian numerical model guidance will work into Arkansas by 12z
Monday will bring the next chance for rain to southeast Missouri
late Monday morning and into the afternoon. The lift from this
developing circulation and low in Missouri will also re-activate
convection over southwest Indiana and the Pennyrile region of
Kentucky Monday afternoon and evening. However, the best chances
for showers and thunderstorms will remain over southeast Missouri
and southwest Illinois, as we move into late Monday night.
With all of the precipitation over the area impacted by the
Saharan dust cloud this weekend, not sure of the impact of air
quality issues will be with the building ridge this afternoon and
evening. Will continue to monitor partner agencies for input on
the current Air Quality Alerts/Warning in Kentucky and southern
Indiana today.
.LONG TERM...(Tuesday through Saturday)
Issued at 443 AM CDT Sun Jun 28 2020
While we will start out the week with a fairly strong upper level
ridge in place, it will turn out to be a unsettled week ahead.
An upper level disturbance will move along the western fringe of the
upper ridge on Monday and into Tuesday which will suppress the upper
ridge to our south and east. A closed upper level low eventually
develops, but where exactly it will migrate to by Tuesday, is still
in question. But with this disturbance in/near the area along with
plenty of moisture, still warrants decent chances for precipitation
on Tuesday. A surface low pressure system will be situated over the
Central Plains states during this time as well and a boundary does
lift north across the area, but it is uncertain exactly how far
north it gets before it becomes nearly stationary, and then
eventually dissipates. This boundary will definitely play a role as
a focusing mechanism for more organized convection early in the
period, including MCS development to our north diving south possibly
Tuesday night into Wednesday morning.
Depending on how convection materializes on Tuesday night and into
Wednesday morning, we could see a lull in the activity Wednesday
afternoon. But since our region will be on the eastern periphery
of the upper ridge, renewed convection could develop Wednesday
night with the higher chances east of the Mississippi River.
By Thursday, it appears as though an upper ridge to our west will
finally start building further east, which should lessen our
precipitation chances, but not drop them to zero just, yet given the
warm and moisture airmass in place. The same thinking can be
extended into Friday into Saturday as well, although some of the
models may be overdone with QPF given the synoptic situation.
Ensemble members are pretty tightly clustered in the mid to upper
80s for highs for much of the week, although some locales may reach
into the lower 90s at times. Humidity levels look to be rather
steady and typical for this time of the year. Lows will be in the
upper 60s to lower 70s.
&&
.AVIATION...
Issued at 652 AM CDT Sun Jun 28 2020
For the 12z Sunday WFO PAH TAF issuance, kept MVFR visibility and
ceiling conditions in place this morning for the KEVV and KOWB TAF
sites for ongoing and expected convection this morning. Similar
conditions will persist through mid-morning for the KMVN TAF
location. Generally VFR conditions should remain in place after
00z Monday for the aforementioned TAF locations.
Further to the west, KCGI and KPAH should remain VFR for most of
the period as the ridge builds in from the west and keep the
majority of the visibility/ceiling reducing thunderstorm activity
to the east of the these locations.
&&
.PAH WATCHES/WARNINGS/ADVISORIES...
IL...Flash Flood Watch until 1 PM CDT this afternoon for ILZ075>078-
082-083-087.
MO...None.
IN...Flash Flood Watch until 1 PM CDT this afternoon for INZ081-082-
085>088.
KY...Flash Flood Watch until 1 PM CDT this afternoon for KYZ014>016-
018>021.
&&
SHORT TERM...Smith
LONG TERM...CW
AVIATION...SmithHazardous weather outlook, Jun 28, 5:24 AM CDT, 9 hours 20 minutes before
Hazardous Weather Outlook National Weather Service Paducah KY 524 AM CDT Sun Jun 28 2020 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-291000- Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton- White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope- Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh- Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves- Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell- Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean- Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter- Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid- 524 AM CDT Sun Jun 28 2020 This Hazardous Weather Outlook is for portions of southern Illinois, southwest Indiana, western Kentucky, and southeast Missouri. .DAY ONE...Today and Tonight Additional rounds of showers and thunderstorms are expected to redevelop over mainly southeast Illinois, southwest Indiana, and the Pennyrile region of west Kentucky today and into early this evening. Another one to two inches of rain are possible this morning and could lead to some flash flooding. As a result, a Flash Flood Watch remains in effect for areas along and east of a line from Mount Vernon Illinois to Greenville Kentucky through 1 pm CDT today. Please refer to the Watch for details. A few of these storms may become strong enough to also produce locally damaging wind gusts and hail through the middle of the afternoon. Heat Index values will likely top out around 100 degrees over parts of southeast Missouri and southwest Illinois between 1 pm and 7pm CDT today. An Air Quality Warning, issued by the Kentucky Department of Public Health, remains in effect for the entire state of Kentucky through tonight. Persons sensitive to the exposure to particulates, such as dust, are advised to limit their outdoor activities. An Air Quality Alert also remains in effect for Southwest Indiana through tonight due to the increase in particulates in the atmosphere. .DAYS TWO THROUGH SEVEN...Monday through Saturday Heat Index values near or slightly above 100 degrees will be likely along and east of the Mississippi River into southern Illinois, southwest Indiana, and west Kentucky Monday afternoon. There remains a daily chance for thunderstorms from Monday through Saturday across parts of the outlook area. Pockets of very heavy rain, occasional lightning, and isolated strong wind gusts are the main hazards with the thunderstorms through next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated, but reports of heavy rainfall and any flooding impacts would be appreciated and should be relayed to the National Weather Service in Paducah Kentucky. Smith/CLW
In the hours before
Local storm report, Jun 28, 10:18 AM CDT, 4 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1018 AM CDT SUN JUN 28 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM HEAVY RAIN CALHOUN 37.55N 87.26W
06/28/2020 M5.59 INCH MCLEAN KY MESONET
STORM TOTAL THROUGH 9AM.
&&Local storm report, Jun 28, 12:25 PM CDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1225 PM CDT SUN JUN 28 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1224 PM HEAVY RAIN CENTRAL CITY 37.30N 87.13W
06/28/2020 E4.50 INCH MUHLENBERG KY PUBLIC
MOST OF THIS RAIN FELL SINCE 930AM.
&&Local storm report, Jun 28, 12:31 PM CDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1231 PM CDT SUN JUN 28 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1229 PM HEAVY RAIN 4 ENE OWENSBORO 37.78N 87.06W
06/28/2020 M2.12 INCH DAVIESS KY CO-OP OBSERVER
2.12 INCHES SINCE 630AM TODAY. TOTAL SINCE
YESTERDAY MORNING IS 4.65 INCHES (30 HOUR
TOTAL).
&&Local storm report, Jun 28, 12:47 PM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1247 PM CDT SUN JUN 28 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1243 PM HEAVY RAIN 2 SW EVANSVILLE 37.97N 87.57W
06/28/2020 M3.80 INCH VANDERBURGH IN CO-OP OBSERVER
REPORTED AT EVANSVILLE MUSEUM. 20 HOUR TOTAL
(SINCE 4PM YESTERDAY).
&&Local storm report, Jun 28, 2:21 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
221 PM CDT SUN JUN 28 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 AM FLASH FLOOD CALHOUN 38.65N 88.04W
06/28/2020 RICHLAND IL 911 CALL CENTER
SEVERAL WATER RESCUES WERE CONDUCTED, INCLUDING A FEW
FROM HOMES AND A FEW FROM VEHICLES. MAJOR ROADS WERE
CLOSED, INCLUDING HIGHWAYS 431, 136, AND 80. MAJORITY OF
EMERGENCIES WERE FROM 845 TO 10 AM. WATER WAS GENERALLY
RECEDING AS OF MID AFTERNOON.
&&
MYLocal storm report, Jun 28, 2:24 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PADUCAH KY
224 PM CDT SUN JUN 28 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 AM FLASH FLOOD CALHOUN 37.54N 87.26W
06/28/2020 MCLEAN KY 911 CALL CENTER
SEVERAL WATER RESCUES WERE CONDUCTED, INCLUDING A FEW
FROM HOMES AND A FEW FROM VEHICLES. MAJOR ROADS WERE
CLOSED, INCLUDING HIGHWAYS 431, 136, AND 80. MAJORITY OF
EMERGENCIES WERE FROM 845 TO 10 AM. WATER WAS GENERALLY
RECEDING AS OF MID AFTERNOON.
&&
MYThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 8:40 PM CDT | Flash Flood Watch | PAH | Daviess, Henderson, Hopkins, McLean, Muhlenberg, Union and 1 more | 16 hr |
| Jun 28, 2:50 AM CDT | Areal Flood Advisory | PAH | Crittenden, Livingston | 3 hr |
| Jun 28, 2:57 AM CDT | Special Weather Statement | PAH | Caldwell, Crittenden | 48 min |
| Jun 28, 3:31 AM CDT | Special Weather Statement | PAH | Caldwell, Christian, Hopkins, Muhlenberg | 59 min |
| Jun 28, 4:26 AM CDT | Special Weather Statement | PAH | Todd | 34 min |
| Jun 28, 5:09 AM CDT | Areal Flood Advisory | PAH | Henderson, Union | 2 hr |
| Jun 28, 6:13 AM CDT | Areal Flood Advisory | PAH | Daviess, Henderson, McLean, Webster | 73 min |
| Jun 28, 7:15 AM CDT | Flash Flood Warning | PAH | Daviess, Henderson, McLean, Union, Webster | 6 hr |
| Jun 28, 9:22 AM CDT | Areal Flood Advisory | PAH | Christian, Hopkins, McLean, Muhlenberg, Webster | 3 hr |
| Jun 28, 1:52 PM CDT | Flash Flood Watch | PAH | Caldwell, Crittenden, Daviess, Henderson, Hopkins, McLean and 3 more | 4 hr |
| Jun 28, 3:04 PM CDT | Areal Flood Advisory | PAH | Christian, Todd | 116 min |
| Jun 28, 3:14 PM CDT | Special Weather Statement | PAH | Todd | 46 min |
| Jun 28, 3:56 PM CDT | Special Weather Statement | PAH | Todd | 49 min |
| Jun 28, 4:38 PM CDT | Severe Thunderstorm Warning | PAH | Todd | 22 min |
| Jun 28, 5:00 PM CDT | Special Weather Statement | PAH | Todd | 30 min |
| Jun 27, 9:32 PM CDT | Special Weather Statement | PAH | Jackson | 43 min |
| Jun 27, 10:14 PM CDT | Special Weather Statement | PAH | Jackson | 46 min |
| Jun 27, 11:04 PM CDT | Special Weather Statement | PAH | Franklin, Union, Williamson | 41 min |
| Jun 27, 11:35 PM CDT | Special Weather Statement | PAH | Saline, Williamson | 40 min |
| Jun 28, 12:02 AM CDT | Areal Flood Advisory | PAH | Union | 118 min |
| Jun 28, 12:12 AM CDT | Special Weather Statement | PAH | Johnson, Union | 48 min |
| Jun 28, 12:50 AM CDT | Areal Flood Advisory | PAH | Johnson, Pope, Saline | 3 hr |
| Jun 28, 1:02 AM CDT | Special Weather Statement | PAH | Union | 43 min |
| Jun 28, 1:19 AM CDT | Flash Flood Warning | PAH | Johnson, Pope, Union | 3 hr |
| Jun 28, 1:48 AM CDT | Special Weather Statement | PAH | Alexander, Massac, Pope, Pulaski | 42 min |
Nearby
Flash Flood Warnings in Kentucky, 2020Flash Flood Warnings in Illinois, 2020Every flash flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.